Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 103597, 14 pages
http://dx.doi.org/10.1155/2011/103597
Research Article

Generalized Second-Order Mixed Symmetric Duality in Nondifferentiable Mathematical Programming

1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Indian Institute of Technology Patna, Patna 800 013, India
3School of Mathematics and Computer Applications, Thapar University, Patiala 147 004, India

Received 30 December 2010; Accepted 24 January 2011

Academic Editor: Elena Litsyn

Copyright © 2011 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Dantzig, E. Eisenberg, and R. W. Cottle, “Symmetric dual nonlinear programs,” Pacific Journal of Mathematics, vol. 15, pp. 809–812, 1965. View at Google Scholar · View at Zentralblatt MATH
  2. B. Mond, “A symmetric dual theorem for non-linear programs,” Quarterly of Applied Mathematics, vol. 23, pp. 265–269, 1965. View at Google Scholar · View at Zentralblatt MATH
  3. M. S. Bazaraa and J. J. Goode, “On symmetric duality in nonlinear programming,” Operations Research, vol. 21, pp. 1–9, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Chandra and I. Husain, “Symmetric dual nondifferentiable programs,” Bulletin of the Australian Mathematical Society, vol. 24, no. 2, pp. 295–307, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Chandra, B. D. Craven, and B. Mond, “Generalized concavity and duality with a square root term,” Optimization, vol. 16, no. 5, pp. 653–662, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Mond and M. Schechter, “Nondifferentiable symmetric duality,” Bulletin of the Australian Mathematical Society, vol. 53, no. 2, pp. 177–188, 1996. View at Publisher · View at Google Scholar
  7. P. Kumar and D. Bhatia, “A note on symmetric duality for multiobjective non-linear program,” Opsearch, vol. 32, no. 3, pp. 172–183, 1995. View at Google Scholar
  8. O. L. Mangasarian, “Second- and higher-order duality in nonlinear programming,” Journal of Mathematical Analysis and Applications, vol. 51, no. 3, pp. 607–620, 1975. View at Publisher · View at Google Scholar
  9. C. R. Bector and S. Chandra, “Second order symmetric and self-dual programs,” Opsearch, vol. 23, no. 2, pp. 89–95, 1986. View at Google Scholar · View at Zentralblatt MATH
  10. S. H. Hou and X. M. Yang, “On second-order symmetric duality in nondifferentiable programming,” Journal of Mathematical Analysis and Applications, vol. 255, no. 2, pp. 491–498, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Chandra, I. Husain, and Abha, “On mixed symmetric duality in mathematical programming,” Opsearch, vol. 36, no. 2, pp. 165–171, 1999. View at Google Scholar · View at Zentralblatt MATH
  12. X. M. Yang, K. L. Teo, and X. Q. Yang, “Mixed symmetric duality in nondifferentiable mathematical programming,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 5, pp. 805–815, 2003. View at Google Scholar · View at Zentralblatt MATH
  13. I. Ahmad, “Multiobjective mixed symmetric duality with invexity,” New Zealand Journal of Mathematics, vol. 34, no. 1, pp. 1–9, 2005. View at Google Scholar
  14. C. R. Bector, S. Chandra, and Abha, “On mixed symmetric duality in multiobjective programming,” Opsearch, vol. 36, no. 4, pp. 399–407, 1999. View at Google Scholar · View at Zentralblatt MATH
  15. S. Chandra, A. Goyal, and I. Husain, “On symmetric duality in mathematical programming with F-convexity,” Optimization, vol. 43, no. 1, pp. 1–18, 1998. View at Publisher · View at Google Scholar
  16. T. R. Gulati, I. Ahmad, and I. Husain, “Second order symmetric duality with generalized convexity,” Opsearch, vol. 38, no. 2, pp. 210–222, 2001. View at Google Scholar
  17. T. R. Gulati and S. K. Gupta, “Wolfe type second-order symmetric duality in nondifferentiable programming,” Journal of Mathematical Analysis and Applications, vol. 310, no. 1, pp. 247–253, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Schechter, “More on subgradient duality,” Journal of Mathematical Analysis and Applications, vol. 71, no. 1, pp. 251–262, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. P. Agarwal, I. Ahmad, and A. Jayswal, “Higher order symmetric duality in nondifferentiable multi-objective programming problems involving generalized cone convex functions,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1644–1650, 2010. View at Publisher · View at Google Scholar